# SDR CALA2024083002337

- Difficulty date: August 29, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 91,845 hours, 22,127 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 271N61191
- Condition: Unserviceable
- Location: Zone 100
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

L HYD QTY AND L SYS  PRESS EICAS. L HYD QTY  0.13 RF FOUND LEFT MAIN GEAR DOWNLOCK ACTUATOR HYDRAULIC LINE BURST. PN SYSTEM TO NORMAL LEVEL. VISUALLY INSPECTED BOTH ENGINE AND 19-3232-3-0060,QTY :1  19-2911-3-0116,QTY :1  00-0585-3-0287,QTY 19-3232-3-0060. REMOVED AND REPLACED LINE. REF AMM ELECTRIC CASE DRAIN FILTERS FOR CONTAMINATION. NONE FOUND. :1  00-0585-3-0283,QTY :1 32-32-02-404-010 FOR BLEEDING AND OPS CHECK OF DOWNLOCK INSTALLED NEW FILTERS AND PACKINGS. LEAK CHECK PERFORMED NO ACTUATOR. NO LEAKS NOTED. OPS CHECK NORMAL. SERVICE HYDRAULIC LEAKS. SATISFACTORY FOR FLIGHT PARTS USED: ADD EMP:U239497
